# SDR DL72L990034

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 7 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACTUATOR SUPPORT BRACKET DOUBLERS WERE FOUND CRACKED FOR THE NR 7 SLAT.  THE CRACKS ARE TYPICAL OF BAC S/B 727-57- 0130.  THE BRACKETS WERE MODIFIED PER THE INSTRUCTIONS OF THE S/B AND DOCUMENTED PER ER/A 366431-14.
